Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 29, pp. 51-66 (2013)

New type of sequence spaces of non-absolute type and some matrix transformations

Neyaz Ahmed Sheikh, Tanweer Jalal, and Ab. Hamid Ganie

National Institute of Technology Srinagar

Abstract: See full text of the paper.

Keywords: Orlicz function; paranorm; difference sequences

Classification (MSC2000): 40A05; 40A45, 40C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition